Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 3, Pages 495-501

On some classes of analytic functions

Mathematics Department, Science College of Education for Girls, Sitteen Road, Malaz, Riyadh, Saudi Arabia

Received 18 April 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khalida I. Noor and Haila Madifer, “On some classes of analytic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 3, pp. 495-501, 1987. doi:10.1155/S0161171287000589